Convergence theorem on total asymptotically pseudocontractive mapping

Zi-Ming Wang

Abstract


In this paper, a modified Ishikawa iterative algorithm is introduced for finding a fixed point of a total asymptotically pseudocontractive mapping. Furthermore, strong convergence result is obtained in a real Hilbert space. Our result improves the corresponding result of Qin, Cho, and Kang [4].

Full Text: PDF

How to Cite this Article:

Zi-Ming Wang, Convergence theorem on total asymptotically pseudocontractive mapping, Journal of Mathematical and Computational Science, Vol 3, No 3 (2013), 788-798

Copyright © 2013 Zi-Ming Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS